# SDR UALA2012020900791

- Difficulty date: February 9, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 62,520 hours, 8,819 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 208
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG GENERATOR INOPERATIVE.  REPLACED LT GENERATOR CONTROL UNIT PER MM.  INSPECTED IDG FILTER, NO DEFECTS, REPLACED FILTER AND IDG OIL.  OPERATED ENGINE, NO HELP.  MESSAGE 24-31661 ON INBOUND FLIGHT DECK EFFECT.  REPLACED GCU AND FILTER AND OIL. RAN ENG, NO HELP.  FOUND COIL OPEN IN CT CIRCUIT.  REPLACED IDG PER MM.  RUN AND LEAK CHECKS GOOD.  MSG CLEARED.
